# SDR AALA201611159002

- Difficulty date: November 14, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 65,551 hours, 24,397 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Condition: Failed
- Location: Fwd Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, FLIGHT ATTENDANT CALLED TO SAY THAT A PASSENGER SMELLED ACRID ODOR IN THE FORWARD LAVATORY.  ON LANDING THERE WAS A BURNED ELECTRICAL ODOR STILL LINGERING IN THE FORWARD LAVATORY.  MAINTENANCE REPLACED THE FORWARD LAVATORY WATER HEATER IAW AMM 38-12-16-000-001A AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
